# SDR FDEA2019040820766

- Difficulty date: April 2, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: NLC60292
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ STAB UPPER REAR SPAR CAP AFT BARREL NUT HOLE HAS A .300 IN. CRACK AT THE   UPPER EDGE OF HOLE AT THE 7 O'CLOCK POSITION. (MARKED) BLENDED OUT CRACK AT AFT BARREL NUT HOLE R/H HORIZ. STAB. PER W/C 55X1203ALI-P4   FIG. 3  BLENDED OUT AREA FOUND TO BE WITHIN LIMITS.
